On properties of solutions of a limit problem for systems of nonlinear functional differential equations of neutral type
AbstractFor a class of systems of nonlinear differential-functional equations, we study asymptotic characteristics of their solutions continuously differentiable and bounded for t > T > 0 (along with the first derivative).
How to Cite
Pelyukh, G. P. “On Properties of Solutions of a Limit Problem for Systems of Nonlinear Functional Differential Equations of Neutral Type”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 2, Feb. 2008, pp. 217–224, https://umj.imath.kiev.ua/index.php/umj/article/view/3151.